General Presentation of Mean Field Control Problems

  • Alain Bensoussan
  • Jens Frehse
  • Phillip Yam
Chapter
Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Abstract

Consider a probability space \((\Omega,\mathcal{A},P)\) and a filtration \({\mathcal{F}}^{t}\) generated by a n-dimensional standard Wiener process w(t). The state space is \({\mathbb{R}}^{n}\) with the generic notation x and the control space is \({\mathbb{R}}^{d}\) with generic notation v.

Keywords

Filtration 

References

  1. 1.
    Andersson, D., Djehiche, B. (2011). A maximum principle for SDEs of mean field type. Applied Mathematics and Optimization, 63, 341–356.MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Bardi, M. (2011). Explicit solutions of some linear-quadratic mean field games. Networks and Heterogeneous Media, 7(2), 243–261 (2012)Google Scholar
  3. 3.
    Bensoussan, A., Frehse, J. (1990). C α regularity results for quasi-linear parabolic systems. Commentationes Mathematicae Universitatis Carolinae, 31, 453–474.MathSciNetMATHGoogle Scholar
  4. 4.
    Bensoussan, A., Frehse, J. (1995). Ergodic Bellman systems for stochastic games in arbitrary dimension. Proceedings of the Royal Society, London, Mathematical and Physical sciences A, 449, 65–67.MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Bensoussan, A., Frehse, J. (2002). Regularity results for nonlinear elliptic systems and applications. Applied mathematical sciences, vol. 151. Springer, Berlin.Google Scholar
  6. 6.
    Bensoussan, A., Frehse, J. (2002). Smooth solutions of systems of quasilinear parabolic equations. ESAIM: Control, Optimization and Calculus of Variations, 8, 169–193.MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Bensoussan, A., Frehse, J. (2013). Control and Nash games with mean field effect. Chinese Annals of Mathematics 34B, 161–192.MathSciNetCrossRefGoogle Scholar
  8. 8.
    Bensoussan, A., Frehse, J., Vogelgesang, J. (2010). Systems of Bellman equations to stochastic differential games with noncompact coupling, discrete and continuous dynamical systems. Series A, 274, 1375–1390.MathSciNetGoogle Scholar
  9. 9.
    Bensoussan, A., Frehse, J., Vogelgesang, J. (2012). Nash and stackelberg differential games. Chinese Annals of Mathematics, Series B, 33(3), 317–332.MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Bensoussan, A., Sung, K.C.J., Yam, S.C.P., Yung, S.P. (2011). Linear-quadratic mean field games. Technical report.Google Scholar
  11. 11.
    Björk, T., Murgoci, A. (2010). A general theory of Markovian time inconsistent stochastic control problems. SSRN: 1694759.Google Scholar
  12. 12.
    Buckdahn, R., Djehiche, B., Li, J. (2011). A general stochastic maximum principle for SDEs of mean-field type. Applied Mathematics and Optimization, 64, 197–216.MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Buckdahn, R., Li, J., Peng, SG. (2009). Mean-field backward stochastic differential equations and related partial differential equations. Stochastic Processes and their Applications, 119, 3133–3154.MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Cardaliaguet, P. (2010). Notes on mean field games. Technical report.Google Scholar
  15. 15.
    Carmona, R., Delarue, F. (2012). Probabilistic analysis of mean-field games. http://arxiv.org/abs/1210.5780.
  16. 16.
    Garnier, J., Papanicolaou, G., Yang, T. W. (2013). Large deviations for a mean field model of systemic risk. http://arxiv.org/abs/1204.3536.
  17. 17.
    Guéant, O., Lasry, J.-M., Lions, P.-L. (2011). Mean field games and applications. In: A.R. Carmona, et al. (Eds.), Paris-Princeton Lectures on Mathematical Sciences 2010 (pp. 205–266).Google Scholar
  18. 18.
    Hu, Y., Jin, H. Q., Zhou, X. Y. (2011). Time-inconsistent stochastic linear-quadratic control. http://arxiv.org/abs/1111.0818.
  19. 19.
    Huang, M. (2010). Large-population LQG games involving a major player: the nash certainty equivalence principle. SIAM Journal on Control and Optimization, 48(5), 3318–3353.CrossRefMATHGoogle Scholar
  20. 20.
    Huang, M., Malhamé, R. P., Caines, P. E. (2006). Large population stochastic dynamic games: closed-loop MCKean-Vlasov systems and the nash certainty equivalence principle. Communications in Information and Systems, 6(3), 221–252.MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Huang, M., Caines, P. E., Malhamé, R. P. (2007). Large-population cost-coupled LQG problems with nonuniform agents: individual-mass behavior and decentralized ε−nash equilibria. IEEE Transactions on Automatic Control, 52(9), 1560–1571.CrossRefGoogle Scholar
  22. 22.
    Huang, M., Caines, P. E., Malhamé, R. P. (2007). An invariance principle in large population stochastic dynamic games. Journal of Systems Science and Complexity, 20(2), 162–172.MathSciNetCrossRefGoogle Scholar
  23. 23.
    Kolokoltsov, V. N., Troeva, M., Yang, W. (2012). On the rate of convergence for the mean-field approximation of controlled diffusions with a large number of players. Working paper.Google Scholar
  24. 24.
    Kolokoltsov, V. N., Yang, W. (2013). Sensitivity analysis for HJB equations with an application to a coupled backward-forward system. Working paper.Google Scholar
  25. 25.
    Lasry, J.-M., Lions, P.-L. (2006). Jeux à champ moyen I- Le cas stationnaire. Comptes Rendus de l’Académie des Sciences, Series I, 343, 619–625.MathSciNetMATHGoogle Scholar
  26. 26.
    Lasry, J.-M., Lions, P.-L. (2006). Jeux à champ moyen II- Horizn fini et contrôle optimal, Comptes Rendus de l’Académie des Sciences, Series I, 343, 679–684.MathSciNetMATHGoogle Scholar
  27. 27.
    Lasry, J.-M., Lions, P.-L. (2007). Mean field games. Japanese Journal of Mathematics, 2(1), 229–260.MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Ladyzhenskaya, O., Solonnikov, V., Uraltseva, N. (1968). Linear and Quasi-linear Equations of Parabolic Type. In: Translations of Mathematical Monographs, vol. 23. American Mathematical Society, Providence.Google Scholar
  29. 29.
    McKean, H. P. (1966). A class of Markov processes associated with nonlinear parabolic equations. Proceedings of the National Academy of Sciences USA, 56, 1907–1911.MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    Meyer-Brandis, T., Øksendal, B., Zhou, X. Z. (2012). A mean-field stochastic maximum principle via Malliavin calculus. Stochastics (A Special Issue for Mark Davis’ Festschrift), 84, 643–666.MATHGoogle Scholar
  31. 31.
    Nourian, M., Caines, P. E. (2012). \(\varepsilon\)-nash mean field game theory for nonlinear stochastic dynamical systems with major and minor agents. SIAM Journal on Control and Optimization (submitted).Google Scholar
  32. 32.
    Peng, S. (1992). Stochastic Hamilton-Jacobi-Bellman equations. SIAM Journal on Control and Optimization, 30(2), 284–304.MathSciNetCrossRefMATHGoogle Scholar
  33. 33.
    Schlag, W. (1994). Schauder and L p−estimates for Parabolic systems via Campanato spaces. Comm. P.D.E., 21(7–8), 1141–1175.Google Scholar

Copyright information

© Alain Bensoussan, Jens Frehse, Phillip Yam 2013

Authors and Affiliations

  • Alain Bensoussan
    • 1
    • 2
  • Jens Frehse
    • 3
  • Phillip Yam
    • 4
  1. 1.Naveen Jindal School of ManagementUniversity of Texas at DallasRichardsonUSA
  2. 2.Department of Systems Engineering and Engineering ManagementCity University of Hong KongKowloonHong Kong SAR
  3. 3.Institut für Angewandte MathematikUniversitat BonnBonnGermany
  4. 4.Department of StatisticsThe Chinese University of Hong KongShatinHong Kong SAR

Personalised recommendations